CSpace
与波动方程边界控制有关的一类本征值问题
冯德兴; 张维
1996
Source Publication系统科学与数学
ISSN1000-0577
Volume016Issue:001Pages:21
Abstract本文在高维空莘情形,研究了大型空间结构和柔性机器人的控制中提出的一类新型的包含边界双线性形式的本征值问题,利用Pohozaev恒等式,分析了本征元的边界形态。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40218
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
冯德兴,张维. 与波动方程边界控制有关的一类本征值问题[J]. 系统科学与数学,1996,016(001):21.
APA 冯德兴,&张维.(1996).与波动方程边界控制有关的一类本征值问题.系统科学与数学,016(001),21.
MLA 冯德兴,et al."与波动方程边界控制有关的一类本征值问题".系统科学与数学 016.001(1996):21.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯德兴]'s Articles
[张维]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯德兴]'s Articles
[张维]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯德兴]'s Articles
[张维]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.